| Catalog Number |
363904 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) photo were provided for evaluation.A visual examination was performed, and it was noted that air bubbles were inside the tubing of the sample.Based on the photos the reported defect of air in line was confirmed.Although the defect was confirmed, due to no sample and/or lot number a thorough investigation was unable to be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported, air in line alarm.Tubing in a new set.Re-primed thru pump asv valve on-then to amioduene filter.